MAUDE Adverse Event Report: ABBOTT GMBH ALINITY S CHAGAS; TRYPANOSOMA CRUZI (E COLI, RECOMBINANT) ANTIGEN

ABBOTT GMBH ALINITY S CHAGAS; TRYPANOSOMA CRUZI (E COLI, RECOMBINANT) ANTIGEN
Catalog Number 06P08-50
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complete information for patient identifier: (b)(6).There was no additional patient/donor information provided by the customer due to privacy issues.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported an increase in repeat reactive (rr) alinity s chagas results.The customer stated there were 4 donors and one patient giving a rr rate of 0.8% in (b)(6).The results provided were: on (b)(6) 2021 sid (b)(6) =rr / confirmatory cesa = nonreactive / on (b)(6) sid (b)(6) = rr / confirmatory cesa = indeterminate (grayzone); on (b)(6) sid (b)(6) rr / confirmatory cesa = indt (grayzone); on (b)(6) sid (b)(6) = rr / confirmatory cesa = indt (grayzone); on (b)(6) sid (b)(6) = rr / confirmatory cesa = nonreactive.On (b)(6) 2021 sid (b)(6) = 1.18 / retest on (b)(6) = 1.35 and 1.33s/co.There was no reported impact to donor / patient management.
 
Additional Manufacturer Narrative
Additional information for section a1.Patient identifier = sid (b)(6).Additional information added to section b5 describe event: on (b)(6) 2021 the month of (b)(6) showed 5 rr samples: on (b)(6) sid (b)(6) rr / confirmatory negative; on (b)(6) sid (b)(6) rr / confirmatory = negative; on (b)(6) sid (b)(6) rr / confirmatory indt; on (b)(6) sid (b)(6) rr / confirmatory indt; on (b)(6) sid (b)(6) rr / confirmatory negative.
 
Event or Problem Description
The customer reported an increase in repeat reactive (rr) alinity s chagas results.The results provided were: on (b)(6) 2021 sid (b)(6)=2.03, 2.00, 1.99s/co (>/=1.00s/co = reactive) / confirmatory cesa = nonreactive / on (b)(6) sid (b)(6)= 2.14, 2.06, 2.00s/co / confirmatory cesa = indeterminate (grayzone); on (b)(6) sid (b)(6)=1.46, 1.03, 1.35s/co / confirmatory cesa = indt (grayzone); on (b)(6) sid (b)(6)= 1.29, 1.41, 1.44s/co / confirmatory cesa = indt (grayzone); on (b)(6) sid (b)(6)= 1.04, 1.02, 1.07s/co / confirmatory cesa = nonreactive.Early (b)(6) 2021 results are: (b)(6) sid (b)(6) = 2.05, 2.17, 2.16s/co; 04, 05, (b)(6) sid (b)(6) = 2.21, 2.31, 2.34s/co; (b)(6) sid (b)(6) = 1.28, 1.33, 1.38s/co; (b)(6) sid (b)(6) = 7.89, 7.88, 7.38s/co.On (b)(6) 2021 sid (b)(6) = 1.18 / retest on (b)(6) = 1.35 and 1.33s/co.On (b)(6) 2021 the month of may showed 5 rr samples: on (b)(6) sid (b)(6) rr / confirmatory negative; on (b)(6) sid (b)(6) rr / confirmatory = negative; on (b)(6) sid (b)(6) rr / confirmatory indt; on (b)(6) sid (b)(6) rr / confirmatory indt; on (b)(6) sid (b)(6) rr / confirmatory negative.There was no reported impact to patient management.
 
Additional Manufacturer Narrative
Additional information for section a1.Patient identifier = (b)(6).Additional information added to section b5 describe event: on (b)(6) 2021 the month of june showed 4 rr samples: (b)(6) 2021 sid (b)(6) = 1.18 and 1.17s/co; sid (b)(6) = 1.36 and 1.53s/co; on (b)(6) 2021 sid (b)(6) = 1.11, 1.14, 1,29s/co; on (b)(6) 2021 sid (b)(6).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported an increase in repeat reactive (rr) alinity s chagas results.The results provided were: on (b)(6) 2021 sid (b)(6) =2.03, 2.00, 1.99s/co (>/=1.00s/co = reactive) / confirmatory cesa = nonreactive / on (b)(6) 2021 sid (b)(6)= 2.14, 2.06, 2.00s/co / confirmatory cesa = indeterminate (grayzone); on (b)(6) 2021 sid (b)(6)=1.46, 1.03, 1.35s/co / confirmatory cesa = indt (grayzone); on (b)(6) 2021 sid (b)(6) = 1.29, 1.41, 1.44s/co / confirmatory cesa = indt (grayzone); on (b)(6) 2021 sid (b)(6) = 1.04, 1.02, 1.07s/co / confirmatory cesa = nonreactive.Early (b)(6) 2021 results are: (b)(6) 2021 sid (b)(6) = 2.05, 2.17, 2.16s/co; 04, 05, (b)(6) 2021 sid (b)(6) = 2.21, 2.31, 2.34s/co; 09 and (b)(6) 2021 sid (b)(6) = 1.28, 1.33, 1.38s/co; (b)(6) 2021 sid (b)(6) = 7.89, 7.88, 7.38s/co.On (b)(6) 2021 sid (b)(6) = 1.18 / retest on (b)(6) 2021 = 1.35 and 1.33s/co.On (b)(6) 2021 the month of may showed 5 rr samples: on (b)(6) 2021 sid (b)(6) rr / confirmatory negative; on (b)(6) 2021 sid (b)(6) rr / confirmatory = negative; on (b)(6) 2021 sid (b)(6) rr / confirmatory indt; on (b)(6) 2021 sid (b)(6) rr / confirmatory indt; on (b)(6) 2021 sid (b)(6) rr / confirmatory negative.On (b)(6) 2021 the month of june showed 4 rr samples: (b)(6) 2021 sid (b)(6) = 1.18 and 1.17s/co; sid (b)(6) = 1.36 and 1.53s/co; on (b)(6) 2021 sid (b)(6) = 1.11, 1.14, 1,29s/co; on (b)(6) 2021 sid (b)(6)=1.79 and 1.81s/co.There was no reported impact to donor / patient management.
 
Event or Problem Description
The account observed increased repeat reactive rates while using alinity s chagas (lots 16211be00, 23029be00, and 25291be00 and alinity s processing module serials as1240, serial as1241).Supplemental esa testing performed identified multiple samples discrepant to alinity s chagas.There was no additional patient/donor information provided by the customer due to privacy issues.There was no reported impact to donor/patient management.The customer reported an increase in repeat reactive (rr) alinity s chagas results.The results provided were the following: on (b)(6) 2021 sid (b)(6) (>/=1.00s/co = reactive) / confirmatory cesa = nonreactive.On (b)(6) 2021 sid (b)(6) / confirmatory cesa = indeterminate (grayzone).On (b)(6) 2021 sid (b)(6) / confirmatory cesa = indt (grayzone).On (b)(6) 2021 sid (b)(6) / confirmatory cesa = indt (grayzone).On (b)(6) 2021 sid (b)(6) / confirmatory cesa = nonreactive.Early may 2021 results are: (b)(6) 2021 sid (b)(6) / cesa confirmatory negative.On (b)(6) 2021 sid (b)(6) cesa confirmatory negative.On (b)(6) 2021 sid (b)(6) / cesa confirmatory indeterminate.On (b)(6) 2021 sid (b)(6) (proficiency sample).On (b)(6) 2021 sid (b)(6) / cesa confirmatory negative.On 09jun2021 the month of may showed 5 rr samples.On (b)(6) 2021 sid (b)(6) / confirmatory negative.On (b)(6) 2021 sid (b)(6) / confirmatory = negative.On (b)(6) 2021 sid (b)(6) / confirmatory indt.On (b)(6) 2021 sid (b)(6) / confirmatory indt.On (b)(6) 2021 sid (b)(6) ) / confirmatory negative.On (b)(6) 2021 the month of june showed 4 rr samples.On (b)(6) 2021 sid (b)(6) / cesa confirmatory positive.(b)(6) 2021 sid (b)(6) / confirmatory cesa indeterminate.On (b)(6) 2021 sid (b)(6) / confirmatory cesa negative.On (b)(6) 2021 sid (b)(6) / confirmatory cesa negative.The account stated 5 samples were chagas repeat reactive in (b)(6) 2021.W091021124556 tested chagas reactive (1.22, 1.26, 1.05 s/co) but ceas confirmatory negative in (b)(6) 2021.W091021308576 tested chagas reactive (b)(6) 2021.W091021301158 tested chagas reactive (b)(6) 2021.W091021313905 tested chagas reactive (b)(6) 2021.W091021276910 tested chagas reactive (b)(6) 2021.
 
Additional Manufacturer Narrative
Additional information was provided and the entire event description, section b5.Was updated.Evaluation of complaint data for the products and complaint cause lots identified normal complaint activity for the complaint issue.The ticket trending review determined that there are no adverse trends.A review of labeling concluded that the issue is sufficiently addressed.The performance of the complaint cause lots was investigated by completing a review in the capa system for non-conformances, potential non-conformances and deviations.This review did not reveal any related non-conformances, potential non-conformances or deviations.A customer data review for alinity s chagas complaint lots was performed.Overall reactive rates across the account and at other us customer sites were collected and assessed.Overall reactive rates and specificity assuming zero prevalence across all customers using complaint lots are within product requirements.No product deficiency was identified.

Brand Name
ALINITY S CHAGAS
Common Device Name
TRYPANOSOMA CRUZI (E COLI, RECOMBINANT) ANTIGEN
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
MDR Report Key11921012
Report Number3002809144-2021-00345
Device Sequence Number3426322
Product Code QHM
UDI-Device Identifier00380740117221
UDI-Public00380740117221
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 08/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/02/2021
Device Catalogue Number06P08-50
Device Lot Number23029BE00
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/11/2021
Supplement Date Received by Manufacturer06/09/2021
07/14/2021
07/14/2021
Initial Report FDA Received Date06/02/2021
Supplement Report FDA Received Date06/30/2021
07/29/2021
08/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY S CHAGAS US 2500T, 06P08-50, 16211BE00; ALNTY S CHAGAS US 2500T, 06P08-50, 16211BE00; ALNTY S CHAGAS US 2500T, 06P08-50, 16211BE00; ALNTY S CHAGAS US 2500T, 06P08-50, 16211BE00; ALNTY S CHAGAS US 2500T, 06P08-50, 25291BE00; ALNTY S SYSTEM, 06P16-01, (B)(6); ALNTY S SYSTEM, 06P16-01, (B)(6); ALNTY S SYSTEM, 06P16-01, (B)(6); ALNTY S SYSTEM, 06P16-01, AS1240, (B)(6)